Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 44, NWS Austin/San Antonio, TX

May 11, 2011Hays County, Travis County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 11, 2011, 10:19 PM CDT for Hays County, Travis County, Texas. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2011, 10:19 PM CDT (03:19 UTC)
Expired
May 11, 2011, 11:00 PM CDT
In force
41 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Hays County, TX, Travis County, TX

The radar

The Austin/San Antonio radar (KEWX), 40 km from the middle of the area, began a volume at 03:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 10:56 PM CDTHAIL 1.756 Nne Wimberley, TXGOLF BALL SIZE HAIL ALONG WITH HEAVY RAIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 3:46 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 3.3 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2011-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2272 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2011-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2272 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
913 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

294 
WUUS54 KEWX 120319
SVREWX
TXC209-453-120400-
/O.NEW.KEWX.SV.W.0044.110512T0319Z-110512T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1019 PM CDT WED MAY 11 2011

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL HAYS COUNTY...
  SOUTH CENTRAL TRAVIS COUNTY...

* UNTIL 1100 PM CDT.

* AT 1011 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM
  WAS LOCATED 9 MILES NORTHWEST OF WOODCREEK...OR 11 MILES NORTHWEST
  OF WIMBERLEY...AND MOVING EAST AT 25 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE DRIPPING SPRINGS...
  DRIFTWOOD...KYLE...BUDA...TANGLEWOOD FOREST AND ONION CREEK.

LAT...LON 3001 9774 2996 9779 3000 9825 3004 9829
      3007 9829 3018 9824 3021 9774
TIME...MOT...LOC 0319Z 270DEG 21KT 3009 9819

$$
2 follow-up statements
184 
WWUS54 KEWX 120327
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1027 PM CDT WED MAY 11 2011

TXC209-453-120400-
/O.CON.KEWX.SV.W.0044.000000T0000Z-110512T0400Z/
TRAVIS TX-HAYS TX-
1027 PM CDT WED MAY 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR CENTRAL HAYS AND SOUTH CENTRAL TRAVIS COUNTIES...

AT 1020 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS
LOCATED NEAR MOUNT GAINOR...OR 8 MILES NORTHWEST OF WIMBERLEY...
MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES NORTH OF WIMBERLEY BY 1030 PM CDT...
  7 MILES SOUTH OF DRIPPING SPRINGS BY 1035 PM CDT...
  DRIFTWOOD BY 1040 PM CDT...
  HAYS CITY BY 1050 PM CDT...
  
LAT...LON 3001 9774 2996 9780 3000 9825 3004 9829
      3007 9829 3018 9824 3021 9774
TIME...MOT...LOC 0327Z 270DEG 21KT 3009 9814

$$
951 
WWUS54 KEWX 120339
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1039 PM CDT WED MAY 11 2011

TXC209-453-120400-
/O.CON.KEWX.SV.W.0044.000000T0000Z-110512T0400Z/
TRAVIS TX-HAYS TX-
1039 PM CDT WED MAY 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR CENTRAL HAYS AND SOUTH CENTRAL TRAVIS COUNTIES...

AT 1032 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS
LOCATED NEAR WOODCREEK...OR 7 MILES NORTH OF WIMBERLEY...MOVING EAST
AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HAYS CITY BY 1050 PM CDT...
  HAYS...MOUNTAIN CITY...BUDA AND 6 MILES SOUTHWEST OF MANCHACA BY
  1100 PM CDT...

LAT...LON 3021 9774 3001 9774 2996 9780 3000 9823
      3007 9821 3017 9817
TIME...MOT...LOC 0339Z 270DEG 21KT 3009 9806

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 9:26 PM CDT, 53 minutes earlier.

Area forecast discussion, May 11, 9:26 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
926 PM CDT WED MAY 11 2011

.UPDATE...
LINE OF STRONG TO ISOLATED SEVERE THUNDERSTORMS MOVING EASTWARD
ACROSS THE EASTERN HILL COUNTRY TOWARD THE I35 CORRIDOR THIS
EVENING. OUTFLOW BOUNDARY PUSHING SOUTHWARD ON THE TAIL END OF
THIS CONVECTION WITH STORMS DEVELOPING JUST BEHIND THE BOUNDARY.
LAPS SHOWS CAPES IN THE 2-3K RANGE WITH LITTLE TO NO CAP...SO
POSSIBLE DEVELOPMENT SOUTHWARD OVER THE NEXT COUPLE HOURS AS THE
BOUNDARY SLIPS SOUTHWARD. THREAT OF SEVERE DIMINISHING WITH THE
LOSS OF HEATING AND THE OUTFLOW BOUNDARY PUSHING WELL SOUTH OF THE
STRONGER STORMS.

&&

.PREV DISCUSSION... /ISSUED 639 PM CDT WED MAY 11 2011/

DISCUSSION...
SEE AVIATION SECTION BELOW.

AVIATION...
SHOWERS AND STORMS OVER SOUTH CENTRAL TEXAS THIS EVENING ARE
DISSIPATING AS DAYTIME HEATING DIMINISHES OVER THE REGION.
HOWEVER...SOME LINGERING STORMS COULD MOVE CLOSE TO KAUS WITHIN
THE NEXT COUPLE OF HOURS FOR POSSIBLE MVFR CONDITIONS.
AFTERWARD...VFR CONDITIONS SHOULD REMAIN OVER THE I-35 CORRIDOR
SITES AS WELL AS KDRT THROUGH ABOUT MIDNIGHT. CIGS WILL COME DOWN
TO MVFR/IFR CONDITIONS OVERNIGHT WITH POSSIBLE DRIZZLE OR MIST ACROSS
KAUS...KSAT AND KSSF. AT AROUND 1216/1217...CONDITIONS SHOULD
IMPROVE TO MVFR FOR A SHORT PERIOD OF TIME AS SHOWERS AND STRONG
TO SEVERE STORMS ARE EXPECTED TO MOVE ACROSS THE I-35 CORRIDOR
TERMINALS. WEATHER CONDITIONS SHOULD BEGIN TO IMPROVE THURSDAY
EVENING. KDRT SHOULD REMAIN VFR FOR MUCH OF THE FORECAST PERIOD.
SOUTHEAST WINDS 5 TO 10 KNOTS THROUGH MUCH OF THIS CYCLE.

PREV DISCUSSION... /ISSUED 404 PM CDT WED MAY 11 2011/

DISCUSSION...

A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED UNTIL 10 PM CDT THIS
EVENING FOR THE FOLLOWING COUNTIES...BLANCO...HAYS...TRAVIS AND
WILLIAMSON COUNTIES.

SHOWERS AND STORMS...SOME OF THEM SEVERE IN NATURE...WILL CONTINUE
TO AFFECT PORTIONS OF THE HILL COUNTRY...ESPECIALLY THOSE WITHIN
THE WATCH AREA THROUGH LATE THIS EVENING.

THIS SENSIBLE WEATHER CONDITIONS WILL CONTINUE TO ABOUT MIDNIGHT
AS IT MOVES EASTWARD TOWARDS THE NORTHEAST HILL COUNTRY AND AREAS
ALONG THE I-35 CORRIDOR INCLUDING THE AUSTIN METRO AREA. EXPECT
MODERATE TO LOCALIZED HEAVY SHOWERS AND STRONG TO SEVERE STORMS
TONIGHT WITH THE PRIMARY THREATS BEING LARGE HAIL AND DAMAGING
WINDS.

SIMILAR WEATHER CONDITIONS ARE EXPECTED ONCE AGAIN THURSDAY AFTERNOON
ACROSS SOUTH CENTRAL TEXAS. HOWEVER...SHOWERS AND STORMS SHOULD
DEVELOP MORE FREQUENT ALONG THE I-35 CORRIDOR AND EAST. EXPECT
WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY MAINLY OVER THE COASTAL
BEND AREA. RAINFALL AMOUNTS COULD RANGE FROM ONE QUARTER TO HALF
INCH WITH HIGHER AMOUNTS OVER ISOLATED SPOTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              74  84  69  87  59 /  40  40  20  -   -
AUSTIN BERGSTROM INTL AIRPORT  74  84  67  87  54 /  40  40  20  -   -
NEW BRAUNFELS MUNI AIRPORT     73  85  68  89  58 /  30  40  20  -   -
BURNET MUNI AIRPORT            69  83  63  82  55 /  40  30  20  -   -
DEL RIO INTL AIRPORT           74  90  70  93  64 /  20  20  10  -   -
GEORGETOWN MUNI AIRPORT        72  84  66  84  55 /  40  40  20  -   -
HONDO MUNI AIRPORT             75  86  69  92  59 /  30  30  20  -   -
SAN MARCOS MUNI AIRPORT        72  84  67  86  57 /  40  40  20  -   -
LA GRANGE - FAYETTE REGIONAL   74  85  71  85  56 /  30  50  40  10  -
SAN ANTONIO INTL AIRPORT       75  85  70  87  62 /  30  40  20  -   -
STINSON MUNI AIRPORT           77  86  72  91  62 /  30  40  20  -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...01
SYNOPTIC/GRIDS...01
PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, May 11, 9:57 PM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
957 PM CDT WED MAY 11 2011

TXZ171>173-183>194-202>209-217>225-228-130300-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
957 PM CDT WED MAY 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...

STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO AFFECT THE HILL
COUNTRY INCLUDING THE AUSTIN METRO AREA THROUGH AT LEAST MIDNIGHT.
THE PRIMARY THREATS WILL BE LARGE HAIL...DAMAGING WINDS AND
LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON THURSDAY. THE
PRIMARY THREATS WILL BE LARGE HAIL...DAMAGING WINDS AND LOCALLY
HEAVY RAINFALL. THE HIGHEST CHANCES OF STORMS WILL THE NORTHERN
HILL COUNTRY AND EAST OF THE I-35 CORRIDOR...ESPECIALLY THE FAR
SOUTHEASTERN COUNTIES AND THE COASTAL BEND AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THURSDAY.

In the hours before

Local storm report, May 11, 9:56 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
956 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     HAIL             1 E FLORENCE            30.84N  97.78W
05/11/2011  E0.70 INCH       WILLIAMSON         TX   CO-OP OBSERVER

            DIME SIZE HAIL...STRONG WINDS AND HEAVY RAIN.

&&

EVENT NUMBER EWX1100130

PM
Local storm report, May 11, 9:57 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
957 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     HAIL             3 S ANDICE              30.74N  97.85W
05/11/2011  E0.25 INCH       WILLIAMSON         TX   CO-OP OBSERVER

            PEA SIZE HAIL AND HEAVY RAIN

&&

EVENT NUMBER EWX1100131

PM
Local storm report, May 11, 9:58 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
958 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     HAIL             5 SSE SEGUIN            29.51N  97.94W
05/10/2011  M0.88 INCH       GUADALUPE          TX   COCORAHS

            PENNY TO NICKLE SIZE HAIL

1204 PM     HAIL             13 NW KERR WILDLIFE MGM 30.22N  99.67W
05/11/2011  E1.00 INCH       KERR               TX   PUBLIC

0220 PM     HAIL             13 NNE HARPER           30.47N  99.17W
05/11/2011  E0.50 INCH       GILLESPIE          TX   PUBLIC

            PEA TO MARBLE SIZE HAIL NEAR DOSS.

0250 PM     HAIL             5 NNW ENCHANTED ROCK ST 30.58N  98.88W
05/11/2011  M1.00 INCH       LLANO              TX   CO-OP OBSERVER

            PEA TO 1 HAIL AND HEAVY RAIN

0312 PM     HAIL             QUEMADO                 28.95N 100.63W
05/11/2011  E1.75 INCH       MAVERICK           TX   POST OFFICE

0315 PM     HAIL             8 SE CASTELL            30.62N  98.40W
05/11/2011  E0.88 INCH       BURNET             TX   PUBLIC

            DIME TO NICKEL

0339 PM     HAIL             LLANO                   30.75N  98.67W
05/11/2011  E1.00 INCH       LLANO              TX   LAW ENFORCEMENT

0404 PM     HAIL             9 SSW LLANO             30.63N  98.73W
05/11/2011  E0.50 INCH       LLANO              TX   PUBLIC

            PEA TO HALF INCH SIZE HAIL... 2.40 INCHES OF RAINFALL
            IN 39 MINUTES.

0435 PM     HAIL             1 SW KINGSLAND          30.65N  98.47W
05/11/2011  E0.25 INCH       LLANO              TX   TRAINED SPOTTER

0440 PM     HAIL             1 S KINGSLAND           30.65N  98.45W
05/11/2011  M0.88 INCH       LLANO              TX   TRAINED SPOTTER

0455 PM     HAIL             6 NNW MARBLE FALLS      30.66N  98.30W
05/11/2011  E0.25 INCH       BURNET             TX   TRAINED SPOTTER

0500 PM     HAIL             7 S BURNET              30.66N  98.23W
05/11/2011  E0.50 INCH       BURNET             TX   LAW ENFORCEMENT

            PEA TO MARBLE SIZE HAIL

0530 PM     HAIL             5 S BERTRAM             30.67N  98.06W
05/11/2011  E1.00 INCH       BURNET             TX   TRAINED SPOTTER

            LARGE HAIL NEAR OATMEAL ALONG WITH AN INCH OF RAINFALL
            IN LESS THAN 30 MINIUTES.

0645 PM     HAIL             15 SW LLANO             30.60N  98.85W
05/11/2011  M1.50 INCH       LLANO              TX   CO-OP OBSERVER

            PING PONG BALL SIZE HAIL AND 1.90 INCHES OF RAINFALL IN
            30 MINUTES.

0720 PM     HAIL             12 NE HARPER            30.42N  99.11W
05/11/2011  E1.00 INCH       GILLESPIE          TX   PUBLIC

            NICKEL TO NEAR QUARTER SIZE HAIL.

0720 PM     HAIL             9 SSW LLANO             30.63N  98.73W
05/11/2011  M1.75 INCH       LLANO              TX   PUBLIC

            HALF INCH TO GOLFBALL SIZE HAIL AND HEAVY RAIN.

0810 PM     HAIL             18 S LLANO              30.49N  98.67W
05/11/2011  E0.75 INCH       GILLESPIE          TX   CO-OP OBSERVER

            NEAR PENNY SIZE HAIL NEAR ENCHANTED ROCK STATE PARK.

0925 PM     HAIL             6 S MARBLE FALLS        30.49N  98.27W
05/11/2011  E0.50 INCH       BURNET             TX   PUBLIC

            PEA TO NEAR HALF INCH HAIL SOUTH OF MARBLE FALLS. ALSO
            1.20 INCHES OF RAINFALL IN 45 MINUTES.

0933 PM     HAIL             3 S ANDICE              30.74N  97.85W
05/11/2011  E0.25 INCH       WILLIAMSON         TX   CO-OP OBSERVER

            PEA SIZE HAIL AND HEAVY RAIN

0935 PM     HAIL             1 E FLORENCE            30.84N  97.78W
05/11/2011  E0.70 INCH       WILLIAMSON         TX   CO-OP OBSERVER

            DIME SIZE HAIL...STRONG WINDS AND HEAVY RAIN.

&&

EVENT NUMBER EWX1100112 EWX1100113 EWX1100122 EWX1100114 EWX1100115
EWX1100116 EWX1100117 EWX1100123 EWX1100120 EWX1100118 EWX1100119
EWX1100124 EWX1100121 EWX1100125 EWX1100126 EWX1100127 EWX1100128
EWX1100129 EWX1100131 EWX1100130

PM
Special weather statement, May 11, 10:02 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1002 PM CDT WED MAY 11 2011

TXZ190-191-206-120330-
BLANCO-COMAL-HAYS-
1002 PM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHERN COMAL...
NORTHWESTERN HAYS AND SOUTHEASTERN BLANCO COUNTIES UNTIL 1030 PM
CDT...

AT 954 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR PAYTON...OR 5 MILES EAST OF BLANCO...MOVING
NORTHEAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  DRIPPING SPRINGS...
  HENLY...
  MOUNT GAINOR...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Local storm report, May 11, 10:10 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1010 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 PM     HAIL             1 N JARRELL             30.83N  97.60W
05/11/2011  E1.00 INCH       WILLIAMSON         TX   PUBLIC

            HALF INCH TO INCH SIZE HAIL IN JARRELL

&&

EVENT NUMBER EWX1100132

PM
Local storm report, May 11, 10:19 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1019 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     HAIL             1 S JARRELL             30.80N  97.60W
05/11/2011  M1.00 INCH       WILLIAMSON         TX   STORM CHASER

            ONE INCH HAIL AND WIND GUSTS TO 40 MPH.

&&

EVENT NUMBER EWX1100133

PM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:09 PM CDTSevere Thunderstorm WarningEWXBurnet, Llano51 min
May 11, 7:12 PM CDTSevere Thunderstorm WarningEWXGillespie, Llano63 min
May 11, 7:15 PM CDTAreal Flood AdvisoryEWXLlano105 min
May 11, 7:59 PM CDTSevere Thunderstorm WarningEWXGillespie, Llano46 min
May 11, 8:37 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Llano23 min
May 11, 8:42 PM CDTAreal Flood AdvisoryEWXBurnet108 min
May 11, 8:56 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Llano, Travis, Williamson49 min
May 11, 9:33 PM CDTSevere Thunderstorm WarningEWXBurnet, Williamson27 min
May 11, 9:53 PM CDTSevere Thunderstorm WarningEWXWilliamson37 min
May 11, 10:49 PM CDTSevere Thunderstorm WarningEWXHays, Travis41 min
May 12, 3:28 AM CDTSevere Thunderstorm WarningEWXVal Verde47 min
May 12, 4:20 AM CDTSevere Thunderstorm WarningEWXVal Verde40 min
May 12, 5:00 AM CDTAreal Flood AdvisoryEWXVal Verde2 hr
May 12, 5:05 AM CDTSevere Thunderstorm WarningEWXVal Verde40 min
May 12, 5:24 AM CDTFlash Flood WarningEWXVal Verde3 hr
May 12, 5:46 AM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde44 min
May 12, 6:30 AM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Uvalde60 min
May 12, 6:40 AM CDTTornado WarningEWXKinney35 min
May 12, 6:59 AM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Kerr, Kinney, Maverick, Medina and 4 more61 min
May 12, 7:06 AM CDTTornado WarningEWXUvalde39 min
May 12, 7:45 AM CDTTornado WarningEWXUvalde45 min
May 12, 8:05 AM CDTSevere Thunderstorm WarningEWXDimmit, Kinney, Maverick, Medina, Uvalde, Zavala40 min
May 12, 8:26 AM CDTTornado WarningEWXDimmit, Maverick, Zavala49 min
May 12, 8:41 AM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Comal, Dimmit, Frio, Kendall and 5 more64 min
May 12, 8:49 AM CDTRiver Flood WarningEWXVal Verde11 hr
May 12, 8:53 AM CDTSevere Thunderstorm WarningEWXTravis37 min
May 12, 9:03 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Medina42 min
May 12, 9:07 AM CDTTornado WarningEWXMedina23 min
May 12, 9:11 AM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Comal, Gillespie, Hays, Kendall and 3 more64 min
May 12, 9:20 AM CDTSevere Thunderstorm WarningEWXDimmit40 min
May 12, 9:26 AM CDTSevere Thunderstorm WarningEWXBastrop, Lee, Travis, Williamson49 min
May 12, 9:36 AM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe, Medina54 min
May 12, 9:46 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Blanco, Caldwell, Comal, Frio and 5 more59 min
May 12, 9:48 AM CDTSevere Thunderstorm WarningEWXFayette, Lee29 min
May 12, 9:50 AM CDTSevere Thunderstorm WarningEWXAtascosa, Dimmit, Frio, Zavala55 min
May 12, 10:02 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Caldwell, Comal, Guadalupe, Hays and 4 more118 min
May 12, 10:07 AM CDTSevere Thunderstorm WarningEWXDimmit38 min
May 12, 10:15 AM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Lee, Travis, Williamson45 min
May 12, 10:16 AM CDTFlash Flood WarningEWXBexar104 min
May 12, 10:24 AM CDTFlash Flood WarningEWXCaldwell, Hays, Travis, Williamson3 hr
May 12, 10:37 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bastrop, Caldwell, DeWitt, Fayette, Gonzales and 4 more53 min
May 12, 10:58 AM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Gonzales, Lavaca, Lee and 1 more47 min
May 12, 11:28 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bastrop, Caldwell, DeWitt, Fayette, Gonzales and 3 more47 min
May 12, 11:32 AM CDTTornado WarningEWXFayette, Gonzales, Lavaca28 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.